Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46768
Title: Convexity and reflexivity
Authors: Falcon, Sergio 
Sadarangani, Kishin 
Issue Date: 2000
Publisher: 0025-5165
Journal: Matematicki Vesnik 
Abstract: In recent years some papers have appeared containing generalizations of the concept of convexity with the help of the notion of measure of noncompactness. Furthermore, some authors have introduced the concept of near uniform convexity by means of the Hausdorff measure and of weak near uniform convexity by means of the De Blasi measure. In this work we present a generalization of these concepts by means of a general set quantity.
URI: http://hdl.handle.net/10553/46768
ISSN: 0025-5165
Source: Matematicki Vesnik[ISSN 0025-5165],v. 52, p. 71-78
Appears in Collections:Artículos
Show full item record

Page view(s)

22
checked on Jul 24, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.